

DAY-1 (March-8, 2024) **Jummah Prayer and Lunch Break: 1:00PM – 1:50 PM						
SI No.	Item	Activity	-	Time Slot	Venue Location	Responsible Person For any Communication
1		Arrival of Organizers		7:00 AM		Redwan Ferdous 01332530400
2	Pre-event Activity	Setup of Registration Booth & Game Arena		07:10 AM- 07:45 AM		Abdus Shakur Siam 01332530404
3		Reporting of Participants & Registration		08:00-09:00		Sabit Shahrier 01332530405
4		Inauguration		09:00- 09:25	Auditorium	
5	Business Case	Business Case Competition - Preparation		09:30 AM - 10:00 AM	Auditorium	Montasir Mustafa 01883333845
		Business Case Competition		10:00AM- 12:30PM		
	Robo Race	Robo Race - Arena Inspection	Group Stage	09:30 AM - 10:00 AM	Basket Ball Ground	Sabit Shahrier 01332530405, & Istiak Ahmad 01736474744
6		Robo Race- Judge Introduction and Council Meeting with Participants		10:00AM- 10:10AM		
		Robo Race- Competition		10:10AM- 12:30P M		
7	Robo Soccer	Robo Soccer - Arena Inspection	Group Stage	09:30 AM - 10:00 AM	Sports Complex (Field)	Anik Kumar 01782-051011 & Md Fahim Al Shihab 01405659997
		Robo Race- Judge Introduction and Council Meeting with Participants		10:00AM- 10:10AM		

TECHNOXIAN B A N G L A D E S H

				10 10 13 5		
		Robo Race –		10:10AM-		
		Competition		05:00P M		
8	Innovation Contest	Innovation Contest – Council Meeting with Participants	All Teams	10:00AM - 10:10AM	Annex 1	Md.Riyaduzzaman Bhuian 01633195336 & Esm-e Moula
		Innovation Contest		10:10AM – 05:00 PM		Chowdhury Abha 01870575805
	FLFR	FLFR-Arena Inspection	Group Stage	09:30 AM – 10:00 AM	Amphitheater	Monerul Islam 01781-234229 & Bipul Chandra Das 01605952915
9		Judge Introduction and Council Meeting with Participants		10:00AM- 10:10AM		
		FLFR - Competition		10:10AM- 05:00P M		
10	Bots Combat	Bots Combat - Arena Inspection	Test Run	10:30 AM - 11:00 AM	Sport Complex (Field)	Sadman sakib 01812617652 & Rayan Alam 01754538883
		Judge Introduction and Council Meeting with Participants		11:00AM- 11:10AM		
		Bots Combat – Individual Test Run		11:10AM- 04:00PM		



For any issue related to Judgement:

- 1. Maherul Azam Koreshi: +8801516162527;
- 2. Nazib Abrar: +880 1332-530406

DAY-2 (March-9, 2024) **Namaz and Lunch Break: 1:00PM – 1:50 PM						
SI No.	Item	*Namaz and Activity	Lunch Bi	reak: 1:00 Time Slot	<u>PM – 1:50</u> Venue Location	PM Responsible Person For any Communication
1		Arrival of Organizers		7:00 AM		Redwan Ferdous 01332530400
2	Pre-event Activity	Setup of Registration Booth & Game Arena		07:10 AM- 07:45 AM		Abdus Shakur Siam 01332530404
3		Reporting of Participants & Registration		08:00-09:00		Sabit Shahrier 01332530405
	Robo Race	Robo Race - Arena Inspection	Eliminator & Final Round	09:30 AM - 10:00 AM	Basket Ball Ground	Sabit Shahrier 01332530405 & Istiak Ahmad 01736474744
6		Robo Race- Judge Introduction and Council Meeting with Participants		10:00AM- 10:10AM		
		Robo Race- Competition		10:10AM- 02:30P M		
7	Robo Soccer	Robo Soccer - ArenaInspectionRobo Race- JudgeIntroduction and CouncilMeeting with ParticipantsRobo Race - Competition	Eliminator & Final Round		Sports Complex (Field)	Anik Kumar 01782-051011 & Md Fahim Al Shihab 01405659997
8	Innovation Contest	Innovation Contest – Council	All Teams	10:00AM - 10:10AM	Annex 1	Md.Riyaduzzaman Bhuian 01633195336



		Maating 11				ρ_
		Meeting with				& Earr a Maula
		Participants Innovation	-	10:10AM –		Esm-e Moula
				02:30 PM		Chowdhury Abha 01870575805
		Contest				010/03/3003
		FLFR-Arena		09:30 AM – 10:00 AM		
	FLFR	Inspection	-	10:00 AM	Amphitheater	Monerul Islam 01781-234229 & Bipul Chandra Das
		Judge Introduction	Eliminator	10:00AM- 10:10AM		
9		and Council	& Final			
9		Meeting with	Round			
		Participants	Round			01605952915
		FLFR -	-	10:10AM-		01003752715
		Competition		02:30P M		
		Drone-Arena		11:30 AM		
		Inspection		-12:00 PM		Md Wahiduzzaman SUVA 01773259873 & Bipul Chandra Das 01605952915
		Judge		12.001141	Sports Complex (Field)	
		Introduction		12:00AM- 12:10AM		
10	Drone	and Council	Test Run			
10	Racing	Meeting with				
		Participants				
		Drone Racing		12:10PM-		
		– Test Run		02:30PM		
	Water Rocket Competition	Water Rocket-	Test Run	00.20 AM	Sports Complex (Field)	Md Alvi Raihan 01886613228
		Arena		09:30 AM –		
		Inspection		10:00 AM		
		Judge		10:00AM- 10:10AM		
		Introduction				
11		and Council				
		Meeting with				
		Participants				
		Water Rocket		10:10AM- 02:30P M		
		– Individual				
		Test Run		02.301 111		
		Bots Combat -		11:30 AM		Sadman sakib 01812617652
	Bots Combat	Arena	Final Round	-12:00 PM	Sport Complex (Field)	
		Inspection		12.00110		
		Judge		12:00PM- 12:10PM		
12		Introduction				&
		and Council				Rayan Alam
		Meeting with				01754538883
		Participants		10 10		0170100000
		Bots Combat –		12:10PM-		
		Competition		03:00PM		

TECHNOXIAN B A N G L A D E S H

CLOSING CEREMONY						
SI No.		Slot	Time Slot	Venue Location		
1	Intro Video	3 Minutes	03:00 PM - 03:03 PM			
2	Sponsor and Partners Video	3 Minutes	03:03 PM - 03:06 PM			
3	Speech from Participants	4 Minutes	03:06 PM - 03:10 PM			
4	Announcement: Arduino in Bangladesh	5 Minutes	03:10 PM - 03:15 PM			
5	Speech: Special Guests	60 Minutes	03:15 PM - 04:15 PM			
7	Announcement of Bangladesh Representative in International Federation of eSports	5 Minutes	04:15 PM – 04:20 PM	AIUB AUDITORIUM		
15	Judges Crest Hand Over	10 Minutes	04:20 PM - 04:30 PM			
16	AD Making Segment Judgement	20 Minutes	04:30 PM - 04:50 PM			
17	Prize and Cheque Hand Over	15 Minutes	04:50 PM - 05:05 PM			
18	Event Partner Crest Hand Over	10 Minutes	05:05 PM - 05:15 PM			
20	Photo Session	10 Minutes	05:15 PM - 05:25 PM			
21	Acoustic Performance	30 Minutes	05:25 PM – 05:55 PM			